Okay so i took the Caneston one day treatment a couple days ago. (the pill u insert) and ever since ive experienced it all coming out of me.. like discharging out.. is this normal?? Posts: 59 | From: Toronto/Ont/Canada | Registered: May 2001
| IP: Logged |
Well, have you been following the package instructions and using it before bed. As in right before you lay down for bed and then getting up a minimum number of times after that before morning? If you have, then the amount that comes out is probably normal. While your body will absorb most of the medicine, a certain amount of the cream will come out. Have you read the package instructions? Read the package instructions, they should mention this.
I have no experence with the pill, but it is normal for the creams to run out, especially right after putting them in. It's probably just leaking a bit out as it disolves and there is not enough room for it.
------------------ It took so long to remember just what happened. I was so young and vestal then.
[This message has been edited by Nocturnal Kitten (edited 10-30-2001).]
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.